Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 463-468
http://dx.doi.org/10.1155/S0161171294000670

Finite completely primary rings in which the product of any two zero divisors of a ring is in its coefficient subring

Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 6 June 1990; Revised 30 August 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yousif Alkhamees, “Finite completely primary rings in which the product of any two zero divisors of a ring is in its coefficient subring,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 463-468, 1994. https://doi.org/10.1155/S0161171294000670.